# SDR JJBA201707190222

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 27,610 hours, 18,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHT DID NOT ILLUMINATE. ON BACK SIDE.  R & R THE  SIGN ASSY OPS CHECKED SAT.
